Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
414 Publications
2023 | Journal Article | LibreCat-ID: 34793
Glöckner, H., & Hilgert, J. (2023). Aspects of control theory on infinite-dimensional Lie groups and G-manifolds. Journal of Differential Equations, 343, 186–232. https://doi.org/10.1016/j.jde.2022.10.001
LibreCat
| DOI
| arXiv
2023 | Journal Article | LibreCat-ID: 53410
Delarue, B., Schütte, P., & Weich, T. (2023). Resonances and Weighted Zeta Functions for Obstacle Scattering via Smooth Models. Annales Henri Poincaré, 25(2), 1607–1656. https://doi.org/10.1007/s00023-023-01379-x
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 53540
Papageorgiou, E. (2023). Large-Time Behavior of Two Families of Operators Related to the Fractional Laplacian on Certain Riemannian Manifolds. Potential Analysis. https://doi.org/10.1007/s11118-023-10109-1
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 53539
Papageorgiou, E. (2023). Asymptotics for the infinite Brownian loop on noncompact symmetric spaces. Journal of Elliptic and Parabolic Equations. https://doi.org/10.1007/s41808-023-00250-8
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 53538
Polychrou, G., Papageorgiou, E., Fotiadis, A., & Daskaloyannis, C. (2023). New examples of harmonic maps to the hyperbolic plane via Bäcklund transformation. Revista Matemática Complutense. https://doi.org/10.1007/s13163-023-00476-z
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 36294
Brennecken, D., & Rösler, M. (2023). The Dunkl-Laplace transform and Macdonald’s hypergeometric series. Transactions of the American Mathematical Society, 376(4), 2419–2447. https://doi.org/10.1090/tran/8860
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 34803
Celledoni, E., Glöckner, H., Riseth, J., & Schmeding, A. (2023). Deep neural networks on diffeomorphism groups for optimal shape reparametrization. BIT Numerical Mathematics, 63, Article 50. https://doi.org/10.1007/s10543-023-00989-05
LibreCat
| DOI
| arXiv
2023 | Journal Article | LibreCat-ID: 34814
Hanusch, M. (2023). A $C^k$-seeley-extension-theorem for Bastiani’s differential calculus. Canadian Journal of Mathematics, 75(1), 170–201. https://doi.org/10.4153/s0008414x21000596
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 43105
Black, T., Fuest, M., Lankeit, J., & Mizukami, M. (2023). Possible points of blow-up in chemotaxis systems with spatially heterogeneous logistic source. Nonlinear Analysis: Real World Applications, 73, Article 103868. https://doi.org/10.1016/j.nonrwa.2023.103868
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 34832
Hanusch, M. (2023). The Lax Equation and Weak Regularity of Asymptotic Estimate Lie Groups. Annals of Global Analysis and Geometry, 63(21). https://doi.org/10.1007/s10455-023-09888-y
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 34833
Hanusch, M. (2023). Decompositions of Analytic 1-Manifolds. Indagationes Mathematicae., 34(4), 752–811. https://doi.org/10.1016/j.indag.2023.02.003
LibreCat
| DOI
2023 | Journal Article | LibreCat-ID: 46100
Hinrichs, B., Janssen, D. W., & Ziebell, J. (2023). Super-Gaussian decay of exponentials: A sufficient condition. Journal of Mathematical Analysis and Applications, 528(1), Article 127558. https://doi.org/10.1016/j.jmaa.2023.127558
LibreCat
| DOI
| arXiv
2023 | Preprint | LibreCat-ID: 51502 |

Hilgert, J., Baier, T., Kaya, O., Mourao, J., & Nunes, J. (2023). Quantization in fibering polarizations, Mabuchi rays and geometric Peter--Weyl theorem.
LibreCat
| Download (ext.)